# SDR SIMA20181002002

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 35,292 hours, 30,797 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SPEED SELECTOR COURSE SEL ALTITUDE SELECTOR KNOBS INTERMITTENTLY INOP. UNABLE TO DUPLICATE OPS CHECK IAW AMM 22-11-00 REMOVED AND REPLACED FGC FOR PRECAUTIONARY REASONS IAW AMM 22-11-01 OPS CHECK IAW AMM 22-11-00 MEL RESTORED.
